# SDR DALA2018110906566

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 81,488 hours, 21,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6802, L/P 0818227) INITIAL INSPECTION: CORROSION ON PREVIOUS REPAIRS ON STRINGERS RBL/LBL 2.90, 7.55 AND 10.45, STA 1510 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. (CCT). SUMMARY : OF NRC 00126 PREVIOUS REPAIRS DOUBLERS ON STRINGERS RBL 7.55 AND 10.45, STA 1510 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE, ALSO LBL 2.90 , 7.55 WERE REPLACED PER B757-200 SRM 53-00-53 REPAIR 1. FIGURE 201 BUT PREVIOUS DOUBLER REPAIR STA 1510 RBL 2.90 WAS REPLACED PER ER/A 332525-14MA REV. C. REPAIR DOUBLER ON LBL 10.45, STA 1510 WAS CLEANED PER PS 900-1-2-1 N.01 AND RE-INSPECTED PER B757-200 SRM 51-10-02 PAR. 15 A 5A AND NOT CORROSION WAS FOUND.
